Corvinus
Corvinus

Algebraic duality theorems for infinite LP problems

Pintér, Miklós (2011) Algebraic duality theorems for infinite LP problems. Linear algebra and its applications, 434 (3). pp. 688-693. DOI 10.1016/j.laa.2010.09.007

[img] PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
243kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0024379510004702


Abstract

In this paper we consider a primal-dual infinite linear programming problem-pair, i.e. LPs on infinite dimensional spaces with infinitely many constraints. We present two duality theorems for the problem-pair: a weak and a strong duality theorem. We do not assume any topology on the vector spaces, therefore our results are algebraic duality theorems. As an application, we consider transferable utility cooperative games with arbitrarily many players.

Item Type:Article
Uncontrolled Keywords:infinite dimensional duality theorems, TU games with infinitely many players, Core, Bondareva-Shapley theorem, Exact games
Subjects:Mathematics, Econometrics
Funders:János Bolyai Research Scholarship of the Hungarian Academy of Sciences
Projects:OTKA
DOI:10.1016/j.laa.2010.09.007
ID Code:574
Deposited By: Ádám Hoffmann
Deposited On:20 Mar 2012 16:04
Last Modified:29 Mar 2012 14:52

Repository Staff Only: item control page